Hi Kelly, How have you been feeling? I get Senekot S as a prescription. It doesn't work well for me.
My MD has offered Miralax as a prescription (I have zero co-pay).
Is it a once-a-day or twice-a-day?
Maybe I'll give it a try.
BTW, no one, and I mean NO ONE dislikes sweating as much as CTBeth. I was absolutely miserable when taking Methadone for pain. I was in the shower five or more times a day. I couldn't blow dry my hair and my make-up melted off. I'm so grateful tht is over!
My "personal life" is still in shambles, but I'm fine nonetheless.
Yes. Sweating is one of the side effects of opiods.
This is copied from drugs.com
You can google "Opana Side Effects" and see that sweating is listed over and over.
Please discuss this with your MD.
I had been on a med (not Opana) that also had excessive sweating as a side effect. I couldn't tolerate it and my MD agreed to change my long-acting med. I still have some sweating and hate it, but it is far better than before.
Good luck talking to your MD,
CTB OpanaAll medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Opana: [blockquote>Anxiety; constipation; dizziness; drowsiness; dry mouth ; gas; headache; lightheadedness; nausea; sweating; vomiting. [/blockquote>View Thread
In the past when I used Duragesic patches, I'd have to remove the patch as I usually spend far-too-much time in the hot, hot water. The patch can deliver a dangerously-heightened dose when that hot for that long.
I'd imagine that the Butrans patch is the same delivery system, but unsure. I've not used or seen one. Does it use the gel inside a thin semi-permiable membrane, too? I know that there is a generic fentanyl that is impregnated into the soft plastic that does not employ the gel. Perhaps Butrans is made like that- Mylan, I believe.
I hope you enjoy the weekend. It is predicted to be nice here where I live.View Thread
Actually, Kelly, I am in the minority here a I have never- not in the six years since my injuries- had to have meds increased due to tolerance.
Of interest is that I began on MSContin in Oct 2010. My SCS died in the end of Oct. and I was very miserable. My dose had been stable at 90 mg three-times per day.
Since my new SCS, I am down to 60 mg every morning and afternoon and just 30mg at late evening. I admit that there are evenings that I do still take 60 mg. I try not to do so, but my MD is in consort that this is fine.
I also have MS IR for breakthrough. As of now, I seldom have to use it. I did use it during my titration down. I would LOVE to need even less than 150-180 mg/day, but this may not be possible to maintain adequate pain management.
The spinal cord stimulator makes a tremendous difference to me. I cannot imagine life without it.
"Weaning" or titration downward was not difficult and I suffered no withdrawal symptoms. I believe this is because it was done slowly, my MD closely supervised my dosages, and my pain was better managed with neuro-stimulation.
Still, I'd LOVE to be able to live comfortably without pain meds. This is probably not a reality right now. Still, I know that I can live a semi-normal life and achieve a huge goal (more another time on this) with my pain adequately managed much (not all) of the time.
It is a combination of SCS, pain medication, time and patience until MDs and I "got it right", a few surgeries, and support from my family and friends.
My church and faith has been imperative, but I do not like to discuss religion and I'd bet that no one wants to read about it either, haha. It's a very personal thing.
There was a time in my life, in the not-so-distant past, that no one with a thought in his head would have bet a half-penny that I'd ever get this functional, but it happened. It took quite some time to get this balance, and I have days when I have to spend doing mostly nothing. All-in-all, it's okay.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.